Advanced Search
Article Contents
Article Contents

Quasi-periodic solution of quasi-linear fifth-order KdV equation

Supported by NNSFC11421061.
Abstract Full Text(HTML) Related Papers Cited by
  • We prove the existence of quasi-periodic small-amplitude solutions for quasi-linear Hamiltonian perturbation of the fifth order KdV equation on the torus in presence of a quasi-periodic forcing.

    Mathematics Subject Classification: Primary: 37K55; Secondary: 37F50, 35Q53.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] P. Baldi, Periodic solutions of fully nonlinear autonomous equations of Benjami-Ono type, Annales De Linstitut Henri Poincare Non Linear Analysis, 30 (2013), 33-77.  doi: 10.1016/j.anihpc.2012.06.001.
    [2] P. BaldiM. Berti and R. Montalto, KAM for quasi-linear and fully nonlinear forced perturbations of Airy equation, Mathematische Annalen, 359 (2014), 471-536.  doi: 10.1007/s00208-013-1001-7.
    [3] P. BaldiM. Berti and R. Montalto, KAM for autonomous quasi-linear perturbations of KdV, Annales De Linstitut Henri Poincare Non Linear Analysis, 33 (2016), 1589-1638.  doi: 10.1016/j.anihpc.2015.07.003.
    [4] P. BaldiM. Berti and R. Montalto, KAM for autonomous quasi-linear perturbations of mKdV, Bollettino dell'Unione Matematica Italiana, 9 (2016), 143-188.  doi: 10.1007/s40574-016-0065-1.
    [5] D. Bambusi and S. Graffi, Time quasi-periodic unbounded perturbations of schrödinger operators and KAM methods, Communications in Mathematical Physics, 219 (2001), 465-480.  doi: 10.1007/s002200100426.
    [6] M. Berti and R. Montalto, Quasi-periodic standing wave solutions of gravity-capillary water waves, preprint, arXiv: 1602.02411.
    [7] N. N. Bogoljubov, J. A. Mitropoliskii and A. M. Samoilenko, Methods of Accelerated Convergence in Nonlinear Mechanics, Springer-verlag, New York, 1976.
    [8] J. Bourgain, Green's Function Estimates for Lattice Schrödinger Operators and Applications, Annals of Mahematics Studies 158, Princeton University Press, 2005. doi: 10.1515/9781400837144.
    [9] H. CongL. Mi and X. Yuan, Positive quasi-periodic solutions to Lotka-Volterra system, Science China Mathematics, 53 (2010), 1151-1160.  doi: 10.1007/s11425-009-0217-1.
    [10] R. Feola and M. Procesi, Quasi-periodic solutions for fully nonlinear forced reversible Schrödinger equations, Journal of Differential Equations, 259 (2015), 3389-3447.  doi: 10.1016/j.jde.2015.04.025.
    [11] R. Feola, KAM for quasi-linear forced hamiltonian NLS, preprint, arXiv: 1602.01341.
    [12] T. Kappeler and J. Pöschel, KdV and KAM, Springer-verlag, New York, 2003. doi: 10.1007/978-3-662-08054-2.
    [13] S. Kuksin, Nearly Integrable Infinite-Dimensional Hamiltonian Systems, Springer-verlag, New York, 1993. doi: 10.1007/BFb0092243.
    [14] S. Kuksin, On small-denominators equations with large variable coefficients, Zeitschrift für angewandte Mathematik und Physik, 48 (1997), 262-271.  doi: 10.1007/PL00001476.
    [15] S. Kuksin, A KAM theorem for equations of the Korteweg-De Vries Type, Reviews in Mathematical Physics, 10 (1998), 1-64. 
    [16] S. Kuksin, Analysis of Hamiltonian PDEs, Oxford University Press, 2000.
    [17] S. Kuksin and J. Pöschel, Invariant Cantor Manifolds of quasi-periodic oscillations for a nonlinear Schrödinger equation, Annals of Mathematics, 143 (1996), 149-179.  doi: 10.2307/2118656.
    [18] P. D. Lax, Periodic solutions of the KdV equation, Communications on Pure & Applied Mathematics, 28 (1975), 141-188.  doi: 10.1002/cpa.3160280105.
    [19] J. Liu and X. Yuan, Spectrum for quantum duffing oscillator and small-divisor equation with large-variable coefficient, Communications on Pure & Applied Mathematics, 63 (2010), 1145-1172.  doi: 10.1002/cpa.20314.
    [20] J. Liu and X. Yuan, A KAM theorem for hamiltonian partial differential equations with unbounded perturbations, Communications in Mathematical Physics, 307 (2011), 629-673.  doi: 10.1007/s00220-011-1353-3.
    [21] R. Mcleod, Mean value theorems for vector valued functions, Proceedings of the Edinburgh Mathematical Society, 14 (1965), 197-209.  doi: 10.1017/S0013091500008786.
    [22] R. Montalto, Quasi-periodic solutions of forced Kirchhoff equation, Nonlinear Differential Equationsc and Applications, 24 (2017), Art. 9, 71 pp. doi: 10.1007/s00030-017-0432-3.
    [23] J. Pöschel, A KAM-theorem for some nonlinear partial differential equations, Annali Della Scuola Normale Superiore di Pisa-Classe di Scienze, 23 (1996), 119-148. 
    [24] J. Pöschel, Quasi-periodic solutions for a nonlinear wave equation, Commentarii Mathematici Helvetici, 71 (1996), 269-296.  doi: 10.1007/BF02566420.
    [25] E. Wayne, Periodic and quasi-periodic solutions of nonlinear wave equations via KAM theory, Communications in Mathematical Physics, 127 (1990), 479-528.  doi: 10.1007/BF02104499.
    [26] A. M. Wazwaz, Solitons and periodic solutions for the fifth-order KdV equation, Applied Mathematics Letters, 19 (2006), 1162-1167.  doi: 10.1016/j.aml.2005.07.014.
    [27] A. M. Wazwaz, The extended tanh method for new solitons solutions for many forms of the fifth-order KdV equations, Applied Mathematics & Computation, 184 (2007), 1002-1014.  doi: 10.1016/j.amc.2006.07.002.
    [28] X. Yuan and K. Zhang, A reduction theorem for time dependent Schrödinger operator with finite differentiable unbounded perturbation, Journal of Mathematical Physics, 54 (2013), 052701, 23 pp. doi: 10.1063/1.4803852.
    [29] E. Zehnder, Generalized implicit function theorems with applications to some small divisor problems, Ⅰ, Communications on Pure & Applied Mathematics, 28 (1975), 91-140.  doi: 10.1002/cpa.3160280104.
    [30] E. Zehnder, Generalized implicit function theorems with applications to some small divisor problems, Ⅱ, Communications on Pure & Applied Mathematics, 29 (1976), 49-111.  doi: 10.1002/cpa.3160290104.
    [31] J. ZhangM. Gao and X. Yuan, KAM tori for reversible partial differential equations, Nonlinearity, 24 (2011), 1189-1228.  doi: 10.1088/0951-7715/24/4/010.
  • 加载中

Article Metrics

HTML views(354) PDF downloads(241) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint